# SDR DL72S981269

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Separated
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR I/B T/E SKIN, SEPARATED.  DRILLED REPAIR FASTENER HOLES PER M/M 55-20-0 PG 801.  INSTALLED REPAIR FASTENER PER M/M 55-20-0 PG 801.
